Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A fundamental theorem of homomorphisms for semirings


Author: Paul J. Allen
Journal: Proc. Amer. Math. Soc. 21 (1969), 412-416
MSC: Primary 16.96
MathSciNet review: 0237575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.96

Retrieve articles in all journals with MSC: 16.96


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0237575-4
PII: S 0002-9939(1969)0237575-4
Article copyright: © Copyright 1969 American Mathematical Society